# SDR 2016FA0000475

- Difficulty date: October 6, 2016
- Submitted: October 6, 2016
- Operation: General aviation
- Aircraft: N389AW
- Make and model: Lear 35A
- Aircraft serial: 157
- Aircraft time: 11,311 hours, 8,723 cycles
- Engine: Hnywl TFE73120
- Engine time: 11,227 hours, 8,594 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Volt Regulator
- Part number: 26800148
- Part serial: 1234
- Condition: Burned
- Location: Rt Generator
- Part time: 11,311 hours, 8,723 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR LIGHT ILLUMINATED DURING FINAL APPROACH.  DETECTED ODOR OF SMOKE.  FOUND THE VOLT REGULATOR BURNED.
